Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Astigmatism and myopia in both eyes. How to correct or reduce it ?

SIR, I AGED 40 ,AAAAA HAVING THE ASTIGAMATISM AS -5.5 IN BOTH THE EYES AND MYOPIA ASO -5 AND -5.5D IN BOTH THE EYES.RECENLTLY MY SON AGE 4 YEARS WAS DIAGNISED AS HAVING THE ASTIGAMATISM OF -4.ITS VERY PAINFULL TO HEAR THAT MY KID AT A VERY YOUNG AGE HAS BEEN DIAGNISED LIKE THIS .HOW TO CORRECT OR REDUCE THIS ASTIGAMATISM FOR MY KID AND IN ME.PLEASE GUIDE ME.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ophthalmologist 's  Response
Hello

Your child is likely to develop high myopia. Such cases are good at studies but do not play or mix with the children because of shortsightedness. For time being you should get a careful refraction done and get the glasses for him as per prescription. You should get him periodically checked up at least once a year. When the condition stabilizes, he can undergo refractive surgery with laser to remove the glasses.

Regards
Answered: Fri, 25 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor